# SDR SWIA202157838

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT BETWEEN F.S.409+112 TO F.S.449.85 IS CORRODED.     (C-CHECK RO 4/25/2021)    REMOVED CORRODED SEGMENT OF R/H SIDE SEAT TRACK FS 409+112 - FS449.85.  FOUND TO BE CORRODED OUT OF LIMITS.  INSTALLED NEW FABRICATED SEGMENT OF SEAT TRACK IAW CRJ200 AMM 53-01-11-000-802, 53-01-11-400-802, SRM 51-21-06, 53-41-49
